MAUDE Adverse Event Report: Ventec Life Systems, Inc VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

Ventec Life Systems, Inc VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+Pro Emergency, English
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device was delivering higher than set peep (positive end expiratory pressure).There were no reports of patient involvement associated with the reported issue.
 
Additional Manufacturer Narrative
H6: the device was initially returned to ventec for an evaluation; however, the authorized service provider (asp) who reported the issue later requested that the device be returned to them unrepaired and stated that it will not be repaired at this time.As a result, ventec could not investigate the reported issue.In the event that the device is evaluated, or additional information is received, ventec will submit a follow-up report as defined by 21 cfr 803.56.Ventec performed a review of the device's manufacturing records which showed all requirements were met.Final test specifications were acceptable.No non-conformities or anomalies were found related to this complaint when reviewing the device history record.Trend analysis and risk analysis were considered acceptable.The cause of the reported issue could not be determined.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
Ventec Life Systems, Inc
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
Ventec Life Systems, Inc
2603 s goyer rd
kokomo IN 46902
Manufacturer Contact
atul sinha
22002 26th ave se
bothell, WA 98021
+1(863)226-6285
MDR Report Key50917801
Report Number3013095415-2026-00633
Device Sequence Number5344937
Product Code CBK
UDI-Device Identifier00855573007945
UDI-Public(01)00855573007945(11)200612(17)220612
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/12/2022
Device Model NumberV+Pro Emergency, English
Device Catalogue NumberPRT-01201-000
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date09/28/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown